# SDR ASAA2019102961136

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION FROM STA 727 TO STA 767. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H TRANSITION PANEL FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5. W:4.6" O:.040" R:0.0" L:2.4" D:.040".
